# SDR AALA201807094004

- Difficulty date: July 3, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 7,951 hours, 3,138 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  LANDED.   LANDING GEAR INDICATED 3 RED, 3 GREEN. ALL GEAR REMAINED DOWN WITH GEAR HANDLE IN THE UP POSITION.    THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED A CHECK OF THE LANDING GEAR CONTROL SYSTEM ADJUSTMENT IAW AMM 32-31-00-820-801. GEAR OPS CHECKED GOOD.
